# SDR QXEA0100264

- Difficulty date: March 7, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 33,820 hours, 41,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: A43350
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- EXIT LIGHTING FIXTURE BELOW OVERWING EXIT AT 8E IS LOOSE.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
